

Draft v.10

## **JOINT COUNCILS MEETING AGENDA**

## THURSDAY, FEBRUARY 23, 2023

9:00 a.m. - 3:00 p.m. EST

## **Delta Hotel Ottawa City Centre**

**MEETING ROOM: Joliet-Frontenac** 

BREAKFAST: 8:00 A.M. - 8:55 A.M. EST - Room Chaudière

#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	EXPECTED OUTCOMES	LEADS
	9:00- 9:15 a.m.	Welcome	Land Acknowledgement Welcome by GoC Hosts		ICCS Secretariat
	a.III.		Roundtable introduction of PSCIOC & PSSDC Members and Observers		Federal PSCIOC & PSSDC Co- Chairs
1	9:15- 9:20 a.m.	Secretariat	A) Approval of Record of Decision from September 28, 2022, in-person meeting, Toronto, ON (TAB 1A)	For approval	Lead: Paul Wagner, PSCIOC Co- Chair
	(5 min)		B) Acceptance of February 23, 2023, meeting agenda (TAB 1B)	For approval	
2	9:20 – 10:35 a.m.	Digital Trust & Credentials Program	Digital Trust & Credentials Program (TABs 2A to 2B)		Lead: Paul Wagner, PSCIOC Co-
	75		Objective:	Outcomes from Jan Ministers'	Chair
	min		Ministers' January Symposium	Symposium to direct	CJ Ritchie, BC, PSCIOC Co-
			<ul> <li>Debrief on outcomes of the January FPT Ministers' Symposium on Digital Credentials and Cybersecurity</li> </ul>	development of pan-Canadian workplan	Chair
			Discussion on horizontal alignment of the Councils' key priority on Digital Trust and Credentials with the FPT DMs' and Ministers' Tables, the FPT DMs' Table on Service Delivery Collaboration, and other DTC stakeholders	Strategic discussion on alignment of the DTC Program ecosystem (Joint Councils,	SWAT Team Co-Chair: Natasha Clarke, NS



			Discussion on development of a pan- Canadian workplan for the FPT DMs' and Ministers' Tables and alignment to the Joint Councils DTC Program      Digital Trust & Credentials Program     Roadmap: Building the Team (capacity) to advance work / deliverables for 2023-2024	FPT Digital Trust Tables and FPT Service Delivery Table	
		5 – 10:50 a.m.	BREAK		
3	10:50 a.m. – 12:00 p.m. (70 min)		Public Engagement work to date (TAB 3)  Objectives  Facilitated Session: work to date related to public engagement by jurisdictions – more details to follow		Lead: CJ Ritchie, PSCIOC Co- Chair  Paul Wagner, GoC, PSCIOC Co-Chair  Katherine Benjamin, GoC
	12:00 – 1:00 p.m.		LUNCH - Room Chaudière		
4	1:00 – 1:45 p.m. (45 min)	Joint Councils Forward Planning	Joint Councils Forward Planning (TABs 4A & 4B)  Objectives  A) Joint Councils Working Groups and Communities of Practice Dashboard highlighting planned contributions/deliverables of each WG and CoP to confirm ongoing alignment with the JC overarching priorities of Digital Identity, Client-Centric Services and Research & Strategic Intelligence as outlined in the JC Strategic Plan  Discussion on how each group aligns and supports the priorities of the Councils.  Joint Councils:  1. Canada Open Government CoP	Confirm alignment of JC priorities with the mandate / deliverables of the Councils' working groups & CoPs	Lead: Olivier Bullion, PSSDC Co- Chair  ICCS Secretariat



			<ol> <li>Client Centric Services Design &amp; Experience CoP</li> <li>Privacy Sub-Committee</li> <li>Research Committee</li> <li>Data Driven Intelligence WG         <ul> <li>Analytics Playbook Sub-Group</li> </ul> </li> <li>Death Notification CoP</li> <li>Open Source WG</li> <li>Service to Business WG</li> </ol>		
			9. Digital Trust & Credentials Program  o Jurisdictional Experts on Digital Identity (JEDIs)  o Executive SWAT Team		
			PSCIOC:  1. National CISO Committee on Information Protection  2. ICT Policy CoP  3. IT Procurement CoP  4. Cloud CoP  5. MS O365 Sub-Committee		
			PSSDC: 1. Contact Centre CoP  B) Joint Councils Bring Forward Agenda		
5	1:45 – 2:30 p.m.	Citizen Centric Services	Delivering Citizen Centric Services (TAB 5)  Objective:		Lead: PSSDC Co-Chair Sheila Robinson
	(45 min)		Building Organizational Agility to Deliver Better Services  "If we build organizational agility, government will deliver better services"	Presentation supports the citizen-centric service priority of the Councils	Honey Dacanay, Director, General Policy and Service, TBS, GoC
6	2:30 – 2:45 p.m.	Secretariat	Wrap-Up  A) Joint Councils Action Items (TAB 6A)		Lead: Olivier Bullion, PSSDC Co- Chair
	(15 min)		<ul> <li>B) Updates Reports from JC subcommittees and working groups:</li> <li>Service to Business WG (TABs 6B to 6D)</li> <li>Privacy Sun-Committee (TABs 6E &amp; 6H)</li> </ul>		



		C) Next in-person meeting of the Joint Councils: Sept. 20, 2023, Location: TBC	
		<ul> <li>D) Upcoming JC Teleconferences:</li> <li>Thursday, April 13, 2023, at 1:00 pm EDT</li> <li>Thursday, May 11, 2023, at 1:00 pm EDT</li> <li>Wednesday, June 7, 2023, at 1:00 pm EDT</li> <li>Thursday, August 17, 2023, at 1:00 pm EDT</li> </ul>	
		Adjournment of Joint Councils Meeting	
7		Joint Councils' Meeting Evaluation (TAB 7)	Please complete form
	2:45 – 3:00 p.m.	Break	